Exact completion of path categories and algebraic set theory: Part I: Exact completion of path categories

van den Berg, B. and Moerdijk, I. (2018) Exact completion of path categories and algebraic set theory: Part I: Exact completion of path categories. Journal of Pure and Applied Algebra, 222 (10). pp. 3137-3181. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
  • van den Berg, B.
  • Moerdijk, I.
Copyright, Publisher and Additional Information: © 2017 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Dates:
  • Published (online): 2 December 2017
  • Published: October 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Feb 2018 10:25
Last Modified: 20 May 2021 15:21
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2017.11.017

Download

Share / Export

Statistics